# SDR 97FDEA00107

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0693 009, ICE LIGHT RT SIDE STA 720B FWD STRINGER END CRACKED.  INSTALLED NEW SECTION OF STRINGER AT STA 720B, STR 15R FWD OF LIGHT PER SRM 53-10-3.
